# SDR CALA2011010500009

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 37,841 hours, 13,352 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM SAN AFTER GEAR RETRACTION GEAR HANDLE PLACED OFF POSITION, NOSE GEAR RED UNSAFE LIGHT + GREEN GEAR DOWN LIGHT ON NOSE GEAR EXTENDED TO DOWN GREEN POSITION, REACHED QRH, DIVERTED TO LAX. T/S PER FIM 32-30-00-810-809 UNABLE TO DUPLICATE, ALL TEST PASS, REMOVED AND REPLACED NLG LOCK ACTUATOR PRECAUTIONARY PER MM 32 -33-21-400-801 OPS, LEAK CHECKED OK TO RETURN TO SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1400579  SN OFF 00330 ACTUATOR, NLG, OFF 29-3233-9-9001 0330 ON 29-3233-9-9001 2936.
